# SDR UALA2008122907024

- Difficulty date: December 27, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 33,482 hours, 8,991 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 7G1018600U
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE PUSHBACK CREW NOTICED LT CTR FUEL OVRD PUMP LOW PRESSURE LIGHT NOT ILLUMINATED ON THE GROUND.  NEEDS LOW PRESSURE FUEL BOOST PUMP PRESSURE SWITCH.  OPS CHECKED OK.
